Since being on heavy dosages of thyroid for over 6 years at heavy dosage dealing with lab numbers all over the place esp SHBG, finally after dealing with SHBG issues for 2-3 years they are resolved. In just 8 weeks off being off thyroid my SHBG has gone from 69 down to 30! The message is for some people t-3 can cause elevated SHBG for some reason as this has been shown in studies. This
is great news as I no longer have to worry about using danazol or other forms to manipulate shbg. I am know now recommending t4 and NP thyroid in place of T-3 when working on Dr's case where this is a huge rise in SHBG if on thyroid meds when t-3
is involved I am chopping away one thing at a time getting off meds such as HC (cortef), HCG, thyroid, Next and finally is testosterone after Gi infections are removed which is next on the hit list along with full proper dietary modifications going on full swing with full spectrum natural anti candida and anti bacterial assualt. Antibiotics in the past made matters worse resulting in major issues with joint pains from levaquin. After a lot of research and talking to many different Dr's I think I found something which should resolve these laging GI issues for past 8 years. If on T-3 and elevated SHBG you may want to think about getting off it and making transition to NT or adjusting t-4 up and working on increasing the conversion t4 to t3. Under no circumstance do not stop meds on own, but be under a very knowledgeable health professionals. Transition can be incredible tricky and there will be alot of bumps in the road, but people who have done them are very happy. Many of them had Good T levels to begin with just thyroid bounded them all up. The end result many of them did not need TRT in the end, just proper adjustments of thyroid.